Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 5 found articles
 
 
  Laplacian simplices
 
 
Title: Laplacian simplices
Author: Braun, Benjamin
Meyer, Marie
Appeared in: Advances in applied mathematics
Paging: Volume 114 () nr. C pages p.
Year: 2020
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 5 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands